# SDR AALA202503197913

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 68,981 hours, 34,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR IS DIFFICULT TO ARM. MAINTENANCE ACCOMPLISHED GVI OF THE L1 DOOR WITH NO DEFECTS NOTED AND LUBRICATED ESCAPE SLIDE GIRT BAR PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLSIHED.
